A new look at means on topological spacesReportar como inadecuado

A new look at means on topological spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 20 1997, Issue 4, Pages 617-620

Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA

Department of Mathematical Sciences, SUNY, Binghamton 13902-6000, NY, USA

Received 5 June 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use methods of algebraic topology to study when a connected topological spaceadmits an n-mean map.

Autor: Peter Hilton

Fuente: https://www.hindawi.com/


Documentos relacionados